# SDR USAA2011080800006

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 72,328 hours, 49,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT AISLE LIGHT AT SEAT 11C IS MISSING LENS COVER THAT SAYS EXIT.  MAINTENANCE REPLACED LENS COVER FOR EMERGENCY EXIT AISLE LIGHT AT SEAT 11C.  OPS CHECKED SATISFACTORY.
